Alert archive / California / High Wind Warnings in 2013
High Wind Warning 14, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jun 18, 2013, 5:57 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2013, 5:57 PM PDT (00:57 UTC)
- Expired
- Jun 19, 2013, 3:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
910 WWUS76 KLOX 190057 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 557 PM PDT TUE JUN 18 2013 .A TIGHT PRESSURE GRADIENT OVER THE AREA WILL BRING GUSTY WINDS TO PORTIONS OF THE AREA THROUGH WEDNESDAY...AND POSSIBLY THURSDAY. CAZ039-052-190900- /O.UPG.KLOX.WI.Y.0055.000000T0000Z-130619T1000Z/ /O.NEW.KLOX.HW.W.0014.130619T0057Z-130619T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 557 PM PDT TUE JUN 18 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS. THIS WARNING IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY AND REPLACES THE WIND ADVISORY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH 25 TO 40 MPH WITH DAMAGING GUSTS UP TO 60 MPH WILL DEVELOP THIS EVENING...SHIFT TO THE NORTH TO NORTHEAST AFTER MIDNIGHT...THEN DIMINISH. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND THE SANTA BARBARA SOUTH COAST. * IMPACTS...DAMAGING WIND GUSTS MAY DOWN POWER LINES AND TREES. DRIVING WILL BE DIFFICULT ALONG HIGHWAY 101 AND 154...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. TRAVEL ALONG HIGHWAY 101 MAY BE IMPACTED BETWEEN GOLETA AND GAVIOTA...AND OVER THE SAN MARCOS PASS ALONG HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ054-059-190900- /O.CON.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG... LANCASTER...PALMDALE 557 PM PDT TUE JUN 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY... * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY. * TIMING...WINDS WILL INCREASE THROUGH EARLY EVENING THEN GRADUALLY DIMINISH WEDNESDAY MORNING. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATE 5 AND STATE ROUTES 138 AND 14 DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ HALL
2 follow-up statements
493 WWUS76 KLOX 190421 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 921 PM PDT TUE JUN 18 2013 .A TIGHT PRESSURE GRADIENT OVER THE AREA WILL BRING GUSTY WINDS TO PORTIONS OF THE AREA THROUGH WEDNESDAY...AND POSSIBLY THURSDAY. CAZ039-052-191000- /O.CON.KLOX.HW.W.0014.000000T0000Z-130619T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 921 PM PDT TUE JUN 18 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH 25 TO 40 MPH WITH DAMAGING GUSTS UP TO 60 MPH WILL SHIFT TO THE NORTH TO NORTHEAST AFTER MIDNIGHT...THEN DIMINISH. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND THE SANTA BARBARA SOUTH COAST. * IMPACTS...DAMAGING WIND GUSTS MAY DOWN POWER LINES AND TREES. DRIVING WILL BE DIFFICULT ALONG HIGHWAY 101 AND 154... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. TRAVEL ALONG HIGHWAY 101 MAY BE IMPACTED BETWEEN GOLETA AND GAVIOTA...AND OVER THE SAN MARCOS PASS ALONG HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ088-547-191000- /O.EXB.KLOX.WI.Y.0055.130619T0700Z-130619T1900Z/ SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 921 PM PDT TUE JUN 18 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA CLARITA AND SAN FERNANDO VALLEYS. THIS ADVISORY IS IN EFFECT UNTIL NOON PDT WEDNESDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATES 5 AND 405 AND HIGHWAYS 14 AND 118 DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-191000- /O.EXA.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 921 PM PDT TUE JUN 18 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE VENTURA COUNTY MOUNTAINS...WHICH IS IN EFFECT UNTIL NOON PDT WEDNESDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ054-059-191000- /O.CON.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG... LANCASTER...PALMDALE 921 PM PDT TUE JUN 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATE 5 AND HIGHWAYS 14 AND 138 DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ HALL
492 WWUS76 KLOX 191004 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 304 AM PDT WED JUN 19 2013 ...GUSTY WINDS CONTINUING ACROSS THE MOUNTAINS...DESERT...AND SOUTHERN SANTA BARBARA COUNTY THROUGH TONIGHT... .A TIGHT PRESSURE GRADIENT OVER THE AREA WILL CONTINUE TO BRING GUSTY WINDS TO PORTIONS OF THE AREA THROUGH WEDNESDAY...AND POSSIBLY THURSDAY. CAZ039-052-191815- /O.EXP.KLOX.HW.W.0014.000000T0000Z-130619T1000Z/ /O.EXB.KLOX.WI.Y.0055.130619T1004Z-130620T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 304 AM PDT WED JUN 19 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD ALLOWED A HIGH WIND WARNING TO EXPIRE AND HAS ISSUED A WIND ADVISORY FOR THEW SANTA BARBARA SOUTH COAST AND MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR THROUGH EARLY THURSDAY MORNING. WINDS MAY DIMINISH BELOW ADVISORY LEVEL CRITERIA LATE THIS MORNING AND EARLY THIS AFTERNOON...BUT WILL REDEVELOP LATE THIS AFTERNOON. * IMPACTS...DRIVING WILL BE DIFFICULT ALONG HIGHWAY 101 AND 154...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. TRAVEL ALONG HIGHWAY 101 MAY BE IMPACTED BETWEEN GOLETA AND GAVIOTA...AND OVER THE SAN MARCOS PASS ALONG HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED FOR THE MOUNTAINS...AND WINDS OF 35 MPH OR GREATER ARE EXPECTED FOR THE COAST. && $$ CAZ088-547-191115- /O.CAN.KLOX.WI.Y.0055.000000T0000Z-130619T1900Z/ SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 304 AM PDT WED JUN 19 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCAL GUSTS TO 35 MPH WILL OCCUR THIS MORNING. $$ CAZ053-054-191815- /O.EXT.KLOX.WI.Y.0055.000000T0000Z-130620T0500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 304 AM PDT WED JUN 19 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR THROUGH LATE TONIGHT. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING ON INTERSTATE 5 AND HIGHWAYS 14 AND 138 DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-191815- /O.EXT.KLOX.WI.Y.0055.000000T0000Z-130620T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 304 AM PDT WED JUN 19 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR THROUGH MIDDAY WEDNESDAY. * IMPACTS...MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. WINDS THIS STRONG WILL MAKE DRIVING ON HIGHWAYS 14 AND 138 DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ HALL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jun 18, 2:50 PM PDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 2:50 PM PDT, 3 hours 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 250 PM PDT TUE JUN 18 2013 ...UPDATED FIRE WEATHER DISCUSSION... .SYNOPSIS... GUSTY NORTHERLY WINDS ARE EXPECTED AT TIMES FOR THE MOUNTAINS AND THE FOOTHILLS OF THE SANTA BARBARA SOUTH COAST THROUGH WEDNESDAY NIGHT...ESPECIALLY DURING THE EVENING HOURS. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH MID WEEK...FOLLOWED BY A SLIGHT WARM UP INTO NEXT WEEKEND AS THE UPPER LOW CURRENTLY OFF THE WASHINGTON COAST SHIFTS EASTWARD. AREAS OF NIGHT THROUGH MORNING LOW CLOUDS AND FOG WILL CONTINUE FOR PARTS OF THE COASTAL PLAIN INTO THE WEEKEND. && .SHORT TERM (TONIGHT-FRI)...HAVE ISSUED A WIND ADVISORY FOR THE LOS ANGELES COUNTY MOUNTAINS AND ANTELOPE VALLEY. AND IT IS IN EFFECT FROM THIS AFTERNOON THROUGH MIDDAY WEDNESDAY. OTHERWISE THE WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS WILL REMAIN IN EFFECT FROM THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. GUIDANCE INITIALIZED A TROUGH OF LOW PRESSURE WITH THE AXIS CENTERED ALONG 130W THIS MORNING REASONABLY WELL. THE TROUGH ADVANCED EASTWARD AND SLIGHTLY AMPLIFIED MONDAY THROUGH THIS MORNING. THE MODIFIED AIR MASS WITHIN THE TROUGH HAD ADVANCED ALONG THE CENTRAL COAST AND THE VBG SOUNDING HAD INDICATED A WEAKER CAPPING MARINE INVERSION THAN MONDAY MORNING. LITTLE CHANGE TO THE MARINE LAYER HAD OCCURED OVER THE BIGHT AS THE THERMAL TROUGH REMAINED UNCHANGED. WITH MODIFIED AIR ALONG THE CENTRAL COAST AND NO CHANGE OVER THE BIGHT...TEMPERATURES WERE 5 TO 10 DEGREES COOLER ALONG THE CENTRAL COAST AND 5 DEGREES WARMER ALONG THE SOUTH COAST FROM YESTERDAY AT THIS TIME. AND THE SMX/SBA PRESSURE GRADIENT DIFFERED FROM YESTERDAY BY MINUS 1.4 AT THIS TIME. EXPECT WINDS TO REACH ADVISORY THRESHOLD THROUGH ALL FAVORED CANYONS ALONG THE ENTIRE SANTA YNEZ RANGE THIS EVENING AND PERSIST THROUGH WEDNESDAY MORNING. ADVISORY THRESHOLD WINDS WILL LIKELY RETURN AGAIN WEDNESDAY EVENING BUT SLIGHTLY WEAKER THAN TONIGHT AS THE THERMAL TROUGH OVER THE BIGHT BEGINS TO SURGE NORTH AND AIR MODIFIES ALONG THE CENTRAL COAST. GUIDANCE WAS CONSISTENT WITH PREVIOUS RUNS AND A WARMING TREND IS LIKELY AT THE COAST AND COOLING TREND INLAND WEDNESDAY AS THE TROUGH GRADUALLY SHIFTS OVER INTERIOR CALIFORNIA. A WARMING TREND IS LIKELY OVER THE ENTIRE AREA THURSDAY THOUGH TEMPERATURES WILL REMAIN A FEW DEGREES BELOW NORMAL. SLIGHT TEMPERATURES CHANGES ARE EXPECTED FRIDAY...THE TREND WILL REVERSE AND COOL AT THE COAST AND WARM INLAND BY A COUPLE OF DEGREES. .LONG TERM (SAT-TUE)...A SURFACE RIDGE OF HIGH PRESSURE IS EXPECTED TO WEAKEN OVER THE EASTERN PACIFIC MONDAY THROUGH TUESDAY. UNTIL THEN A MODERATE TO STRONG ONSHORE PRESSURE GRADIENT WILL CONTINUE NEAR SHORE AND CAUSE AN UNORGANIZED LOW LEVEL CLOUD FIELD WITHIN THE MARINE LAYER. THE BULK OF THE CLOUDINESS MAY OCCUR OVER THE LOS ANGELES BASIN DURING THE NIGHT AND MORNING PERIODS AND OVER PORTION ALONG THE CENTRAL COAST. AS THE RIDGE WEAKENS THE ONSHORE GRADIENT WILL BECOME WEAK TO MODERATE AND LOW LEVEL CLOUDINESS MAY BECOME ORGANIZED. LITTLE CHANGES ARE EXPECTED IN TEMPERATURES WITH SLIGHTLY BELOW SEASONAL NORMALS AT THE COAST AND SLIGHTLY ABOVE NORMAL INLAND ARE LIKELY THROUGH THE PERIOD. && .FIRE WEATHER... INCREASING NORTHWEST TO NORTH FLOW WILL DEVELOP ACROSS THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST...AS WELL AS THE INTERSTATE 5 CORRIDOR AND ANTELOPE VALLEY. GUSTY SUNDOWNER WINDS WILL AFFECT THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST...STRONGEST DURING THE LATE AFTERNOON AND NIGHTTIME HOURS. WIND GUSTS BETWEEN 35 AND 45 MPH WILL BE COMMON WITH ISOLATED GUSTS TO 50 MPH. HUMIDITIES ARE GENERALLY EXPECTED TO REMAIN ABOVE 20 PERCENT WITH TONIGHT'S SUNDOWNER WIND EVENT. GUSTY NORTHWEST WINDS WILL ALSO IMPACT THE ANTELOPE VALLEY AS WELL AS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR. THESE AREAS WILL GENERALLY SEE GUSTS IN THE 35 TO 45 MPH RANGE WITH ISOLATED GUSTS OVER 50 MPH NEAR WHITAKER PEAK. ON WEDNESDAY AND EARLY THURSDAY...A DRIER AIR MASS IS FORECASTED TO SURGE INTO INLAND PORTIONS OF THE FORECAST AREA. DURING THIS TIME...THERE WILL LIKELY BE A PROLONGED PERIOD OF HUMIDITIES IN THE TEENS AND SINGLE DIGITS ACROSS THE MOUNTAINS. THESE VERY LOW HUMIDITIES COUPLED WITH THE CONTINUED GUSTY NORTH WINDS AND VERY DRY FUELS WILL LIKELY BRING A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS IN THE MOUNTAINS. AS A RESULT...A RED FLAG WARNING IS IN EFFECT FOR THE MOUNTAINS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES...INCLUDING THE FOOTHILLS OF THE SANTA YNEZ RANGE. THIS WARNING IS VALID WEDNESDAY MORNING THROUGH THURSDAY MORNING. BRIEF CRITICAL FIRE WEATHER CONDITIONS ARE ALSO EXPECTED ACROSS THE SANTA BARBARA SOUTH COAST AND WESTERN PORTIONS OF THE ANTELOPE VALLEY...BUT DURATIONS DO NOT APPEAR TO BE SUFFICIENTLY LONG FOR RED FLAG WARNINGS AT THIS TIME. && .AVIATION...18/1800Z. LITTLE CHANGE IS EXPECTED IN THE WEATHER PATTERN FOR THE NEXT COUPLE OF DAYS WITH SOME RESTRICTION TO MARINE CLOUD COVERAGE AND A MARINE LAYER DEPTH OF 1000 TO 1500 FEET. THE MARINE CLOUD COVERAGE WILL STICK PRIMARILY TO THE LA AND VENTURA COUNTY COASTAL SECTIONS. GUSTY WINDS NEAR KSBA WILL CAUSE LOW LEVEL WIND SHEAR...WINDS IN THE MOUNTAINS WILL CAUSE TURBULENCE AND WINDS IN THE ANTELOPE VALLEY WILL CAUSE BLOWING DUST. KLAX...VFR CONDITIONS ARE EXPECTED THROUGH THE EVENING WITH MVFR TO IFR CONDITIONS RETURNING AFTER MIDNIGHT AND CONTINUING THROUGH MUCH OF WEDNESDAY MORNING. GOOD CONFIDENCE IN THE 18Z TAFS. KBUR...GOOD CONFIDENCE IN VFR CONDITIONS THROUGH WEDNESDAY MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...30 AVIATION...SWEET FIRE WEATHER...GOMBERG SYNOPSIS...KJ WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 18, 12:18 PM PDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1218 PM PDT TUE JUN 18 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-191300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1218 PM PDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT A WIND ADVISORY IS EFFECT FOR MUCH OF SANTA BARBARA COUNTY, AND LOS ANGELES COUNTY MOUNTAINS AND DESERT THIS EVENING AND TONIGHT. NORTHWEST GALE FORCE WINDS WILL PERSIST OVER THE OUTER WATERS AND SURF WILL GENERATE A HIGH RIP CURRENT RISK. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY GUSTY NORTH WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL ELEVATE FIRE WEATHER CONCERNS AND A RED FLAG WARNING IS IN EFFECT FOR SANTA BARBARA...VENTURA....AND LOS ANGELES COUNTY MOUNTAINS WEDNESDAY MORNING THROUGH THURSDAY MORNING. NORTHWEST GALE FORCE WINDS WILL PERSIST OVER THE OUTER WATERS THROUGH THURSDAY. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:49 PM PDT | Gale Watch | LOX | 6 hr | |
| Jun 19, 3:00 AM PDT | Gale Warning | LOX | 18 hr |
Nearby
High Wind Warnings in California, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.